# SDR UPS07M50449

- Difficulty date: July 5, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N289UP
- Make and model: Doug MD-11F
- Aircraft serial: 48455
- Aircraft time: 75,126 hours, 12,047 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT WING L/E LOWER ACCESS WELL AREA FOUND CRACKED 6 INCHES LONG ON UPPER SKIN REINFORCED STRAP AT 6 INCHES O/B OF SLAT TRACK NR 10 AS MARKED.  CRACKED STRAP AT AFFECTED AREA REMOVED PER SRM 51-31-01 VII R38.  NEW STRAP FAB PER DWG ARB3954-6.  NEW STRAP, RIB AND CLIP INSTALLED PER SRM 51-31-01 VII R38 AT AFFECTED AREA.
